# SDR CALA2019012800172

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 63,291 hours, 21,341 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: MC1025104
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN REGULATOR OPERATION LEAKING CAPTAIN'S OXYGEN DEPLETED INFLT LOCKING ITEM UNLOCKING PAGE PERFORMED O2 LK CHK. NO LKS NOTED AT BOTTLE AND AT ALL MASKS POSITIONS. REPLACED O2 BOTTLE PER AMM 12-15-21. REPLACED BOTH CAPT AND FO MASKS AS PRECAUTION DUE TO PREVIOUS REPLACEMENT PER AMM 35-12-85. NO LKS NOTED. PRESSURE STABLE AND NO DROP IN PRESSURE AS MONITORED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1287308  SN OFF 9159 TT # 1245913  SN OFF 2159 TT # 1333782  SN OFF 0069 IPC REFERENCE # MASK, OXYGEN, C OFF 99-3512-9-9001 2159 ON 99-3512-9-9001 2251 BOTTLE, OXY, AI OFF 29-3511-9-9001 0069 ON 29-3511-9-9001 5261.
